# SDR VNAA2019052811101

- Difficulty date: May 28, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 34,441 hours, 33,583 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300MT
- Condition: Failed
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT CREW RECEIVED RED MASTER WARNING FOR BRAKE OVERHEAT.Ï¿½ CREW DECLARED EMERGENCY AND LEVELED OFF.Ï¿½ CREW BEGAN GOING THROUGH THE PROCEDURES IN THEIR QRH AND THE MESSAGE WENT AWAY, RETURNING 30 SECONDS LATER.Ï¿½ CREW DECIDED TO RETURN TO CAE TO BE SAFE.Ï¿½THE BRAKE OVERHEAT MESSAGE THEN WENT AWAY FOR A SECOND TIME THEN CAME BACK ON A THIRD TIME. CONTINUED TO CAE AND LANDED WITHOUT INCIDENT.Ï¿½ TRUCKS WERE ROLLED IN CAE AND DID A THERMAL INSPECTION WITH INFRARED ON ROLLOUT AND DID NOT SEE ANY ABNORMAL HEAT. AIRCRAFT TAXIED TO THE GATE WITHOUT ISSUE. DEFERRED RH OUTBD BRAKE TEMP READOUT. SUPPLEMENTAL INFORMATION. #4 THERMOCOUPLE FAILED SELF TEST REMOVED AND REPLACED #4 BTMS THERMOCOUPLE SENSOR. OPS AND SELF TEST GOOD AT THIS TIME THIS CLEARS MEL.
